Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Erectile dysfunction due to anxiety, Use of Viagra - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Erectile Dysfunction
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1725 Questions
User :   Hi
Doctor :   Hi
User :   Hi
User :   I have a sexual problem can i please get a solution for this
Doctor :   yes , please proceed with your query
User :   I am married for over 6 months now and not able to do intercourse due to erection not happening at the correct time
Doctor :   ok
User :   Infact during intercourse my erection just goes off and this is causing a lot of mental problems
Doctor :   ok
Doctor :   may i know your age ?
User :   31
Doctor :   may i know if you smoke or consume alcohol?
User :   No nothing
Doctor :   ok
Doctor :   is this happening from the time of your marriage or only from now?
User :   Is there any medication for this
User :   Right from the marrriage time
Doctor :   I will give you some suggestions after taking your relavant details
User :   Ok thanks
Doctor :   ok , may i know did you observe erection problems before marriage as well as in have you observed anytime?
User :   No not before marriage
User :   I dont know wheteher it is the mental thing
User :   Before marriage it was normal
User :   I am quite a healthy person
Doctor :   may i know if your anxious about anything else or only in bed?
User :   Only on bed when the time for inter course comes i fail to erect
User :   else the erection happens correclty, but when i try to insert it fails
Doctor :   ok
Doctor :   have you been comfortable with your wife
Doctor :   does she understand you in this?
User :   She understands me but even she has started to get irritated
Doctor :   ok.
Doctor :   let me give you my suggestions
User :   So before it becomes big proble i need some medication
User :   ok
Doctor :   as you have been married only from 6 months it is quite natural to have these problems
Doctor :   we must do a general examination as well
Doctor :   to check your blood pressure and diabetes
User :   Ok
Doctor :   as these two are main reasons for this
Doctor :   if that is normal
User :   oh ok
Doctor :   then some hormone levels to be checked
User :   ok
Doctor :   if even this is normal, it will be just an anxiety related situation
User :   I have 1 quest ion
Doctor :   as you do not smoke , i feel it is just an anxiety
User :   Is taking Viagar will help ??
Doctor :   sure please proceed
User :   Viagara ..
User :   Will that help
Doctor :   viagara is a drug used for erection problems
Doctor :   but , it does have its side effects and not be given in some conditions
User :   Ok
Doctor :   before taking this , the doctor must assure you that this will not affect your health
User :   Ok
Doctor :   in persons with high blood pressure , low blood pressure , heart problems, etc , we cannot recommend it
User :   Ok sorry i did not know that
Doctor :   more over, every time you cannot take it and cannot continue for the entire sexual life
User :   So what shd i do now in my case
Doctor :   so let us not start with drugs as the first measure
User :   ok
Doctor :   erection problems have multiple causes
Doctor :   so I will recommend you to follow these steps
Doctor :   let us first find a cause if at all there is one
User :   ok thanks doctor
Doctor :   if we find the reason we can treat it
User :   ok
Doctor :   else you may just need to control the anxiety
Doctor :   so , as the first step
User :   Ok
Doctor :   1. visit your general physician to check your blood pressure, general examination
Doctor :   2. get routine blood tests and urine test
User :   ok
Doctor :   3. take the reports and consult a urologist
User :   ok thanks
Doctor :   4. if everything is normal , you may go for counselling to a sexologist/ psychiatrist to just deal with the anxiety
User :   ok Thanks Doctor
Doctor :   there are many techniques which the doctor will teach you for a better erection
User :   Ok
Doctor :   if there is a hormoanl imbalance, the urologis may ask you for further tests
User :   ok
Doctor :   keeping all this mind , you can start with your examination and tests
User :   Ok will do that
Doctor :   meantime, talk to your wife, make yourself comfortable
Doctor :   do you have a stressful job?
User :   Sure Doctor .. yes i am a sof engineer
User :   lot of streess
Doctor :   streess is a major problem
Doctor :   it affects your sexual life
Doctor :   i would suggest you to at least spend minimum one hour to relax
Doctor :   before you start with sex
Doctor :   the main thing is you must have a lot of free time
Doctor :   to spend with your wife, when you involve in sex , make sure you give enough time or the foreplay
Doctor :   are you with me?
Doctor :   i hope i have answered all your questions
Doctor :   /
Doctor :   are there any more questions that i could healp you with ?
Doctor :   help*
User :   no doctor
User :   Thanks will dod wht you hav told me
Doctor :   did you follow my suggestions?
User :   thanks a ton for the suggestion
Doctor :   pleasure here
Doctor :   best thing talk to your wife, spend time with her daily , get comfortable
User :   thanks doctor
Doctor :   this will solve half your problems
Doctor :   and get an evaluation side by side
Doctor :   thanks for consulting me
Doctor :   you could chat with us anytime again
User :   thanks
Doctor :   bye for now
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor